Paragonimiasis in Chinese Children: 58 Cases Analysis
Iranian Journal of Pediatrics: December 31, 2012, 22 (4); 505-511
April 25, 2012
- Article Type: Research Article
June 07, 2011
April 18, 2012
L, Zhen Xu
H, Ping Zheng
X, Min Chen
Z. Paragonimiasis in Chinese Children: 58 Cases Analysis,
Iran J Pediatr.
© 0, Author(s). This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
References are available on the PDF.